# SDR R61A201701180093

- Difficulty date: January 18, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 29,755 hours, 18,451 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 13-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND CORROSION ON RH IB SEAT TRACK AT THE INBD AFT MOUNT POINT FOR THE FWD RH GALLEY BETWEEN FRAMES 13 AND 14.  REPAIRED THE SEAT TRACK IAW ETD2017-170-006113 REV A.
